X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (38) 38
n-normed space (38) 38
mathematics, applied (26) 26
orlicz function (20) 20
mathematics, general (14) 14
n-normed spaces (14) 14
n-isometry (12) 12
analysis (11) 11
convergence (11) 11
musielak-orlicz function (11) 11
aleksandrov problem (9) 9
ideal convergence (9) 9
lacunary sequence (9) 9
statistical convergence (9) 9
mappings (8) 8
paranorm space (8) 8
applications of mathematics (7) 7
n -normed space (7) 7
conservative distances (6) 6
solid (6) 6
46b20 (5) 5
difference sequences (5) 5
i-convergence (5) 5
infinite matrix (5) 5
intuitionistic fuzzy n-normed linear space (5) 5
linear n-normed space (5) 5
mazur-ulam theorem (5) 5
modulus function (5) 5
n -isometry (5) 5
completeness (4) 4
computer science, artificial intelligence (4) 4
difference sequence (4) 4
fixed point theorem (4) 4
functional analysis (4) 4
ideal (4) 4
n-lipschitz mapping (4) 4
paranormed space (4) 4
topology (4) 4
2-normed spaces (3) 3
46b04 (3) 3
46b99 (3) 3
[formula omitted]-isometry (3) 3
algebra (3) 3
combinatorics (3) 3
difference sequence space (3) 3
double sequence spaces (3) 3
engineering (3) 3
inequalities (3) 3
intuitionistic fuzzy n-normed space (3) 3
lacunary statistical convergence (3) 3
linear [formula omitted]-normed space (3) 3
monotone (3) 3
n -normed spaces (3) 3
normed spaces (3) 3
sequence space (3) 3
sequence spaces (3) 3
t-norm (3) 3
theorem (3) 3
vector spaces (3) 3
40a05 (2) 2
51k05 (2) 2
[formula omitted]-lipschitz mapping (2) 2
applied mathematics (2) 2
common fixed point (2) 2
computational intelligence (2) 2
computer science, interdisciplinary applications (2) 2
computer science, theory & methods (2) 2
double sequence (2) 2
double sequences (2) 2
functional-equations (2) 2
geometry (2) 2
i-convergent (2) 2
inclusions (2) 2
inner product-spaces (2) 2
intuitionistic fuzzy continuous linear operator (2) 2
legislators (2) 2
linear 2-normed spaces (2) 2
mathematical logic and foundations (2) 2
mathematical models (2) 2
n-inner product space (2) 2
n-norm (2) 2
n-normed linear spaces (2) 2
operators (2) 2
paranorm (2) 2
research (2) 2
set theory (2) 2
solidity (2) 2
stability (2) 2
statistics & probability (2) 2
t-conorm (2) 2
terminological difficulties (2) 2
theorems (2) 2
transformations (2) 2
17b60 (1) 1
17b63 (1) 1
17cxx (1) 1
2-banach spaces (1) 1
2-fuzzy n -normed linear spaces (1) 1
2-fuzzy n-normed linear spaces (1) 1
2-fuzzy n-normed space (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proyecciones, ISSN 0716-0917, 2018, Volume 37, Issue 3, pp. 547 - 564
Journal Article
Archivum Mathematicum, ISSN 0044-8753, 2014, Volume 50, Issue 2, pp. 65 - 76
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 12
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 12
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 16
The aim of this paper is to introduce some generalized spaces of double sequences with the help of the Musielak-Orlicz function and four-dimensional bounded-regular (shortly, RH-regular... 
difference sequence | Analysis | double sequence | Mathematics, general | Mathematics | Orlicz function | Applications of Mathematics | paranormed space | over n -normed spaces | bounded-regular matrices | over n-normed spaces | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | SUMMABILITY | Sequences | Topology | Inclusions | Inequalities
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2014, Volume 2014, Issue 1, pp. 216 - 12
In the present paper we introduce double sequence space defined by a sequence of Orlicz functions over n-normed space... 
n -normed space | Analysis | Mathematics, general | Mathematics | Orlicz function | Applications of Mathematics | double sequence spaces | paranormed space | n-normed space | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | Inclusions | Inequalities | Topology
Journal Article
Journal of interdisciplinary mathematics, ISSN 2169-012X, 2017, Volume 20, Issue 5, pp. 1241 - 1254
In this paper, we introduce the notion of strictly convex n-normed space as a generalization strictly convex normed space and give few characterizations for such space... 
Primary 46B04 | Strictly convex n-normed spaces | n-isometry | Benz theorem | secondary 46B20
Journal Article
Afrika Matematika, ISSN 1012-9405, 12/2013, Volume 24, Issue 4, pp. 683 - 689
In this paper we study some double sequence spaces defined by Orlicz function over an n-normed space... 
Solidity | 46E30 | n -Normed space | 40B05 | Mathematics, general | Mathematics Education | 40A05 | Mathematics | History of Mathematical Sciences | Orlicz function | Applications of Mathematics | Banach space | n-Normed space
Journal Article
Kuwait Journal of Science, ISSN 2307-4108, 2015, Volume 42, Issue 3, pp. 86 - 104
In this paper we construct some generalized new difference statistically convergent sequence spaces defined by a Musielak-Orlicz function over n - normed spaces... 
Musielak-Orlicz function | Generalized difference sequence space | Paranorm | N-normed space | Statistical convergence | n - normed space | MULTIDISCIPLINARY SCIENCES | ORLICZ FUNCTIONS | statistical convergence | DIFFERENCE SEQUENCE | paranorm
Journal Article
Boletim da Sociedade Paranaense de Matematica, ISSN 0037-8712, 2015, Volume 33, Issue 2, pp. 31 - 57
In this paper we construct some difference new modular sequence spaces defined by a sequence of Orlicz functions over n-normed spaces... 
Paranormed space | BK-space | Modular sequence space | n-normed space | Difference sequence space | Orlicz function | Sequence space | difference sequence space | paranormed | sequence space | modular sequence space | paranormed space
Journal Article
by Raj, K and Anand, R
Buletinul Academiei de Stiinte a Republicii Moldova. Matematica, ISSN 1024-7696, 2018, Volume 87, Issue 2, pp. 17 - 29
Journal Article
Journal of the Egyptian Mathematical Society, ISSN 1110-256X, 04/2015, Volume 23, Issue 1, pp. 90 - 94
.... Also the concept of lacunary refinement of a lacunary sequence is discussed in probabilistic n-normed space. 
I-Convergent | I-Cauchy | Lacunary sequence | Probabilistic n-normed spaces | Ideal | Convergence (Mathematics) | Research | Vector spaces | Mathematical research
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 10
In this article, we study the notions of n-isometries in non-Archimedean n-normed spaces over linear ordered non-Archimedean fields and prove the Mazur-Ulam theorem in the spaces... 
n -isometry | Analysis | non-Archimedean n -normed space | Mathematics, general | Mathematics | Applications of Mathematics | Mazur-Ulam theorem | N-isometry | Non-Archimedean n-normed space | MATHEMATICS | MATHEMATICS, APPLIED | non-Archimedean n-normed space | THEOREM | CONSERVATIVE DISTANCES | MAPPINGS | n-isometry | ALEKSANDROV PROBLEM | Theorems | Inequalities
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 8/2013, Volume 63, Issue 4, pp. 829 - 838
In this paper we introduce some certain new sequence spaces via ideal convergence, λ... 
Algebra | λ -sequence | n -normed space | Primary 40A99, 40A05 | Mathematics, general | Mathematics | Orlicz function | λ-sequence | n-normed space
Journal Article
Matematicki Vesnik, ISSN 0025-5165, 06/2012, Volume 65, Issue 4, pp. 488 - 493
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2013, Volume 2013, Issue 1, pp. 1 - 13
Journal Article
Iranian Journal of Fuzzy Systems, ISSN 1735-0654, 2008, Volume 5, Issue 3, pp. 57 - 69
The aim of this paper is to present the new and interesting notion of ascending family of alpha-n-norms corresponding to an intuitionistic fuzzy n-normed linear space... 
Fuzzy n-normed linear space | Intuitionistic fuzzy n-norm | Best approximation sets | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Periodica Mathematica Hungarica, ISSN 0031-5303, 9/2013, Volume 67, Issue 1, pp. 63 - 69
We prove the (strong) equivalence between two known n-norms on the space ℓ p of p-summable sequences (of real numbers... 
46B05 | p -summable sequence spaces | 46A45 | 46B99 | 46B20 | Mathematics, general | 46A99 | norm equivalence | Mathematics | n -normed spaces | n-normed spaces | p-summable sequence spaces | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.